English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19099580      Online Users : 314
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8879

Title: Fixed Points and Equilibrium Theorems for Better Admissible Multimaps
Authors: L.J. Lin;J.M. Lo
Contributors: 數學系
Keywords: admissible set;better admissible multimap;lower (upper) semicontinuous;-condensing;closed (compact) multimap;acyclic map;convex space;convex hull;KKM property;Kakutani (approachable) map;admissible class
Date: 2000
Issue Date: 2011-05-10T06:46:36Z
Publisher: 行政院國家科學委員會
Abstract: In this paper we establish some fixed point theorems for a better admissible class of a multimaps
in an admissible convex subset of a topological vector space. We also prove many properties of
such multimaps and some generalized quasi-equilibrium theorems for them. Based on our results, we
can easily obtain some fixed point theorems and equilibria theorems for better admissible multimaps
with KKM property.
Relation: 研究彙刊A:自然科學與工程, 24(1):1-6 Proceedings of the National Science Council, Republic of China, Part A: Physical Science and Engineering, 24(1):1-6
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210012.pdf87KbAdobe PDF481View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback